A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 4, pp. 1500-1528.

Dans ce papier, nous étudions une approximation de type BGK pour des lois de conservations hyperboliques soumises à un bruit multiplicatif. Dans un premier temps, nous utilisons la méthode des caractéristiques dans le cadre stochastique et établissons l’existence d’une solution pour tout paramètre ε fixé. Nous nous intéressons ensuite à la limite quand ε tend vers 0 et prouvons la convergence vers la solution cinétique du problème limite.

We study a BGK-like approximation to hyperbolic conservation laws forced by a multiplicative noise. First, we make use of the stochastic characteristics method and establish the existence of a solution for any fixed parameter ε. In the next step, we investigate the limit as ε tends to 0 and show the convergence to the kinetic solution of the limit problem.

DOI : 10.1214/14-AIHP610
Mots-clés : stochastic conservation laws, kinetic solution, BGK model, hydrodynamic limit, stochastic characteristics method
@article{AIHPB_2015__51_4_1500_0,
     author = {Hofmanov\'a, Martina},
     title = {A {Bhatnagar{\textendash}Gross{\textendash}Krook} approximation to stochastic scalar conservation laws},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1500--1528},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {4},
     year = {2015},
     doi = {10.1214/14-AIHP610},
     mrnumber = {3414456},
     zbl = {1329.60214},
     language = {en},
     url = {https://www.numdam.org/articles/10.1214/14-AIHP610/}
}
TY  - JOUR
AU  - Hofmanová, Martina
TI  - A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2015
SP  - 1500
EP  - 1528
VL  - 51
IS  - 4
PB  - Gauthier-Villars
UR  - https://www.numdam.org/articles/10.1214/14-AIHP610/
DO  - 10.1214/14-AIHP610
LA  - en
ID  - AIHPB_2015__51_4_1500_0
ER  - 
%0 Journal Article
%A Hofmanová, Martina
%T A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2015
%P 1500-1528
%V 51
%N 4
%I Gauthier-Villars
%U https://www.numdam.org/articles/10.1214/14-AIHP610/
%R 10.1214/14-AIHP610
%G en
%F AIHPB_2015__51_4_1500_0
Hofmanová, Martina. A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 4, pp. 1500-1528. doi : 10.1214/14-AIHP610. https://www.numdam.org/articles/10.1214/14-AIHP610/

[1] F. Berthelin and J. Vovelle. A BGK approximation to scalar conservation laws with discontinuous flux. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010) 953–972. | DOI | MR | Zbl

[2] C. Bauzet, G. Vallet and P. Wittbolt. The Cauchy problem for conservation laws with a multiplicative noise. J. Hyperbolic Differ. Equ. 9 (4) (2012) 661–709. | MR | Zbl

[3] C. Q. Chen, Q. Ding and K. H. Karlsen. On nonlinear stochastic balance laws. Arch. Ration. Mech. Anal. 204 (2012) 707–743. | DOI | MR | Zbl

[4] G. Q. Chen and B. Perthame. Well-posedness for non-isotropic degenerate parabolic-hyperbolic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (4) (2003) 645–668. | Numdam | MR | Zbl

[5] G. Da Prato and J. Zabczyk. Stochastic Equations in Infinite Dimensions. Encyclopedia Math. Appl. 44. Cambridge Univ. Press, Cambridge, 1992. | DOI | MR | Zbl

[6] A. Debussche and J. Vovelle. Scalar conservation laws with stochastic forcing. J. Funct. Anal. 259 (2010) 1014–1042. | DOI | MR | Zbl

[7] R. J. Diperna and P. L. Lions. Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98 (1989) 511–547. | DOI | MR | Zbl

[8] J. Feng and D. Nualart. Stochastic scalar conservation laws. J. Funct. Anal. 255 (2) (2008) 313–373. | MR | Zbl

[9] F. Flandoli, M. Gubinelli and E. Priola. Well-posedness of the transport equation by stochastic perturbation. Invent. Math. 180 (2010) 1–53. | DOI | MR | Zbl

[10] M. Hofmanová. Degenerate parabolic stochastic partial differential equations. Stochastic Process. Appl. 123 (2013) 4294–4336. | DOI | MR | Zbl

[11] H. Holden and N. H. Risebro. Conservation laws with a random source. Appl. Math. Optim. 36 (2) (1997) 229–241. | MR | Zbl

[12] C. Imbert and J. Vovelle. A kinetic formulation for multidimensional scalar conservation laws with boundary conditions and applications. SIAM J. Math. Anal. 36 (1) (2004) 214–232. | MR | Zbl

[13] J. U. Kim. On a stochastic scalar conservation law. Indiana Univ. Math. J. 52 (1) (2003) 227–256. | MR | Zbl

[14] H. Kunita. Stochastic differential equations and stochastic flows of diffeomorphisms. In École d’Été de Probabilités de Saint-Flour XII – 1982 143–303. Lecture Notes in Math. 1097. Springer, Berlin, 1984. | MR | Zbl

[15] H. Kunita. Stochastic Flows and Stochastic Differential Equations. Cambridge Univ. Press, Cambridge, 1990. | MR | Zbl

[16] P. L. Lions, B. Perthame and E. Tadmor. Formulation cinétique des lois de conservation scalaires multidimensionnelles. C. R. Acad. Sci. Paris Sér. I Math. 312 (1991) 97–102. | MR | Zbl

[17] P. L. Lions, B. Perthame and E. Tadmor. A kinetic formulation of multidimensional scalar conservation laws and related equations. J. Amer. Math. Soc. 7 (1) (1994) 169–191. | MR | Zbl

[18] A. Nouri, A. Omrane and J. P. Vila. Boundary conditions for scalar conservation laws from a kinetic point of view. J. Stat. Phys. 94 (5-6) (1999) 779–804. | MR | Zbl

[19] A. Nouri, A. Omrane and J. P. Vila. Erratum to “Boundary conditions for scalar conservation laws from a kinetic point of view.” J. Stat. Phys. 115 (2004) 1755–1756. | DOI | MR | Zbl

[20] B. Perthame and E. Tadmor. A kinetic equation with kinetic entropy functions for scalar conservation laws. Comm. Math. Phys. 136 (3) (1991) 501–517. | MR | Zbl

[21] B. Perthame. Kinetic Formulation of Conservation Laws. Oxford Lecture Ser. Math. Appl. 21. Oxford Univ. Press, Oxford, 2002. | MR | Zbl

[22] P. E. Protter. Stochastic Integration and Differential Equations. Springer, Berlin, 2004. | MR | Zbl

[23] B. Saussereau and I. L. Stoica. Scalar conservation laws with fractional stochastic forcing: Existence, uniqueness and invariant measure. Stochastic Process. Appl. 122 (2012) 1456–1486. | DOI | MR | Zbl

[24] G. Vallet and P. Wittbolt. On a stochastic first order hyperbolic equation in a bounded domain. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 12 (4) (2009) 613–651. | MR | Zbl

[25] E. Weinan, K. Khanin, A. Mazel and Ya. Sinai. Invariant measures for Burgers equation with stochastic forcing. Ann. of Math. (2) 151 (2000) 877–960. | MR | Zbl

  • Dotti, Sylvain Convergence of the finite volume method for stochastic hyperbolic scalar conservation laws: a proof by truncation on the sample-time space, International Journal of Numerical Analysis and Modeling, Volume 21 (2024) no. 1, pp. 120-164 | DOI:10.4208/ijnam2024-1005 | Zbl:1549.65316
  • Noboriguchi, Dai Initial-boundary value problem for transport equations driven by rough paths, Theory of Probability and Mathematical Statistics, Volume 110 (2024), pp. 167-183 | DOI:10.1090/tpms/1212 | Zbl:1541.35415
  • Ayi, Nathalie An Asymptotic Preserving Scheme for a Stochastic Linear Kinetic Equation in the Diffusion Regime, From Particle Systems to Partial Differential Equations, Volume 352 (2021), p. 37 | DOI:10.1007/978-3-030-69784-6_3
  • Müller, Nora; Bock, Wolfgang Stochastic perturbation of the Lighthill-Whitham-Richards model via the method of stochastic characteristics, Journal of Mathematics in Industry, Volume 11 (2021), p. 13 (Id/No 7) | DOI:10.1186/s13362-021-00103-w | Zbl:1485.60067
  • Li, Yunzhang; Shu, Chi-Wang; Tang, Shanjian A discontinuous Galerkin method for stochastic conservation laws, SIAM Journal on Scientific Computing, Volume 42 (2020) no. 1, p. a54-a86 | DOI:10.1137/19m125710x | Zbl:7149719
  • Deya, Aurélien; Gubinelli, Massimiliano; Hofmanová, Martina; Tindel, Samy A priori estimates for rough PDEs with application to rough conservation laws, Journal of Functional Analysis, Volume 276 (2019) no. 12, pp. 3577-3645 | DOI:10.1016/j.jfa.2019.03.008 | Zbl:1411.60094
  • Punshon-Smith, Samuel; Smith, Scott On the Boltzmann equation with stochastic kinetic transport: global existence of renormalized martingale solutions, Archive for Rational Mechanics and Analysis, Volume 229 (2018) no. 2, pp. 627-708 | DOI:10.1007/s00205-018-1225-5 | Zbl:1394.35313
  • Dotti, Sylvain; Vovelle, Julien Convergence of approximations to stochastic scalar conservation laws, Archive for Rational Mechanics and Analysis, Volume 230 (2018) no. 2, pp. 539-591 | DOI:10.1007/s00205-018-1252-2 | Zbl:1397.65016
  • Funaki, Tadahisa; Gao, Yueyuan; Hilhorst, Danielle Convergence of a finite volume scheme for a stochastic conservation law involving a Q-Brownian motion, Discrete and Continuous Dynamical Systems. Series B, Volume 23 (2018) no. 4, pp. 1459-1502 | DOI:10.3934/dcdsb.2018159 | Zbl:1395.65038
  • Gess, Benjamin; Hofmanová, Martina Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE, The Annals of Probability, Volume 46 (2018) no. 5, pp. 2495-2544 | DOI:10.1214/17-aop1231 | Zbl:1428.60090
  • Bauzet, Caroline; Charrier, Julia; Gallouët, Thierry Numerical approximation of stochastic conservation laws on bounded domains, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 51 (2017) no. 1, p. 225 | DOI:10.1051/m2an/2016020
  • Bauzet, C.; Charrier, J.; Gallouët, T. Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with a multiplicative stochastic perturbation, Mathematics of Computation, Volume 85 (2016) no. 302, pp. 2777-2813 | DOI:10.1090/mcom/3084 | Zbl:1351.65003
  • Bauzet, C.; Charrier, J.; Gallouët, T. Convergence of monotone finite volume schemes for hyperbolic scalar conservation laws with multiplicative noise, Stochastic and Partial Differential Equations. Analysis and Computations, Volume 4 (2016) no. 1, pp. 150-223 | DOI:10.1007/s40072-015-0052-z | Zbl:1358.65007
  • Hofmanová, Martina Scalar conservation laws with rough flux and stochastic forcing, Stochastic and Partial Differential Equations. Analysis and Computations, Volume 4 (2016) no. 3, pp. 635-690 | DOI:10.1007/s40072-016-0072-3 | Zbl:1351.60080
  • Bauzet, Caroline On a time-splitting method for a scalar conservation law with a multiplicative stochastic perturbation and numerical experiments, Journal of Evolution Equations, Volume 14 (2014) no. 2, pp. 333-356 | DOI:10.1007/s00028-013-0215-1 | Zbl:1295.35313
  • Lions, Pierre-Louis; Perthame, Benoît; Souganidis, Panagiotis E. Scalar conservation laws with rough (stochastic) fluxes: the spatially dependent case, Stochastic and Partial Differential Equations. Analysis and Computations, Volume 2 (2014) no. 4, pp. 517-538 | DOI:10.1007/s40072-014-0038-2 | Zbl:1323.35233

Cité par 16 documents. Sources : Crossref, zbMATH